# SDR EVCA201611181

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N423AE
- Make and model: Bell 206L-4
- Aircraft serial: 52423
- Aircraft time: 2,410 hours, 6,601 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT TAILBOOM FITTING ON THE TAILBOOM SIDE OF THE BULKHEAD IS CRACKED FROM EDGE TO EDGE OF THE FITTING.
